I quit heroin last Thursday, about six days ago, and used Subutex to he through the first part of my withdrawal but in a moment of weaknes shot up again. My question is will my physical withdrawal symptoms start all over again or will they be minimal, i threw out the rest of my h and won't use again, I just can't go through what I was going through a few days ago?
hi i been a heroin addict myself, been clean for about 4 mnths now, though i did take it 1 day in between. it would hurt but not as much as it did initially. so carry on with ur recovery.
GOD BLESS U
the thing is i m still fighting with the urges. physically i still have back aches, restlesslegs, insomnia. but i ve come to know that it depends on how much and how long have been using the drug. i stayed on heroin for 14 yrs. but this fight s worth fighting. and this forum has helped me alot, people here are alot supportive and inspiring. keep the faith keep posting, u get through the rough soon i wish.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.